zbMATH — the first resource for mathematics

Amenability properties of unitary co-representations of locally compact quantum groups. (English) Zbl 1430.22005
The authors introduce a notion of strong amenability for a unitary co-representation \(U\) of a locally compact quantum group \(G\) on a Hilbert space \(H_{U}\). They show that this notion is stronger than the strong amenability of \(G.\) Also they give a quantum version of the Lau-Paterson result. Applying this result, they show that \(W_{G}\) is strongly amenable if and only if \(G\) is strongly amenable.
22D10 Unitary representations of locally compact groups
43A07 Means on groups, semigroups, etc.; amenable groups
43A65 Representations of groups, semigroups, etc. (aspects of abstract harmonic analysis)
46L10 General theory of von Neumann algebras
46L89 Other “noncommutative” mathematics based on \(C^*\)-algebra theory
47C15 Linear operators in \(C^*\)- or von Neumann algebras
Full Text: DOI
[1] Akhtari, F. and Nasr-Isfahani, R., Voiculescu amenable Hopf von Neumann algebras with applications, J. Algebra Appl.15 (2016), Article ID: 1650079, 12 pp. · Zbl 1356.46036
[2] Bekka, M. E. B., Amenable unitary representations of locally compact groups, Invent. Math.100 (1990) 383-401. · Zbl 0702.22010
[3] Chou, C. and Lau, A. T. M., Vector-valued invariant means on spaces of bounded operators associated to a locally compact group, Illinois J. Math.45 (2001) 581-602. · Zbl 0990.43002
[4] Chou, C., Lau, A. T. M. and Rosenblatt, J., Approximation of compact operators by sums of translations, Illinois J. Math.29 (1985) 340-350. · Zbl 0546.22007
[5] Desmedt, P., Quaegebeur, J. and Vaes, S., Amenability and the bicrossed product construction, Illinois J. Math.46 (2002) 1259-1277. · Zbl 1035.46042
[6] Enock, M. and Schwartz, J. M., Algebres de Kac moyennables [Amenable Kac algebras], Pacific J. Math.125 (1986) 363-379. · Zbl 0597.43002
[7] Eymard, P., L’alg \(è\) bre de Fourier d’un groupe localement compact, Bull. Soc. Math. France92 (1964) 181-236. · Zbl 0169.46403
[8] Eymard, P., Moyennes Invariantes et Representitations Unitaries, , Vol. 300, 113 pp. (Springer-Verlag, Berlin, 1972). · Zbl 0249.43004
[9] Ghanei, M. R. and Nasr-Isfahani, R., Inner amenability of locally compact quantum groups, Int. J. Math.24 (2013), Ariticle ID: 1350058, 17 pp. · Zbl 1288.43001
[10] Hewitt, E. and Ross, K. A., Abstract Harmonic Analysis, Vol. I (Springer-Verlag, Berlin, 1979). · Zbl 0416.43001
[11] Lau, A. T. M. and Paterson, A. L. T., Inner amenable locally compact groups, Trans. Amer. Math. Soc.325 (1991) 155-169. · Zbl 0718.43002
[12] Lau, A. T. M. and Paterson, A. L. T., Group amenability properties for von Neumann algebras, Indiana Univ. Math. J.55 (2006) 1363-1388. · Zbl 1106.22008
[13] Lau, A. T. and Wong, J. C. S., Invariant subspaces for algebras of linear operators and amenable locally compact groups, Proc. Amer. Math. Soc.102 (1988) 581-586. · Zbl 0645.43002
[14] Leptin, H., Sur L’alg \(è\) bre de Fourier d’un groupe localement compact, C. R. Math. Acad. Sci.266 (1968) 1180-1182. · Zbl 0169.46501
[15] Nemati, M., Ergodic properties and harmonic functionals on locally compact quantum groups, Int. J. Math.25 (2014), Article ID: 1450051, 16 pp. · Zbl 1315.43002
[16] Paschke, W. L., Inner amenability and conjugation operators, Proc. Amer. Math. Soc.71 (1978) 117-118. · Zbl 0384.46038
[17] Ramezanpour, M. and Vishki, H. R. Ebrahimi, Module homomorphisms and multipliers on locally compact quantum groups, J. Math. Anal. Appl.359 (2009) 581-587. · Zbl 1181.46036
[18] Ruan, Z. J., Amenability of Hopf-von Neumann algebras and Kac algebras, J. Funct. Anal.139 (1996) 466-499. · Zbl 0896.46041
[19] Runde, V. and Viselter, A., On positive definiteness over locally compact quantum groups, Canad. J. Math.68 (2016) 1067-1095. · Zbl 1352.22004
[20] Vaes, S. and Vainerman, L., Extensions of locally compact quantum groups and the bicrossed product construction, Adv. Math.175 (2003) 1-101. · Zbl 1034.46068
[21] D. Voiculescu, Amenability and Katz algebras, (Proc. Colloq., Marseille, 1977), pp. 451-457, Colloq. Internat. CNRS, 274, CNRS, Paris, 1979.
[22] Yuan, C. K., The existence of inner invariant means on \(L^\infty(G)\), J. Math. Anal. Appl.130 (1988) 514-524. · Zbl 0639.43002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.